# SDR DL76P001618

- Difficulty date: August 21, 2000
- Submitted: August 22, 2000
- Operation: Air carrier
- Aircraft: N1402A
- Make and model: Boeing 767332
- Aircraft serial: 25989
- Aircraft time: 22,952 hours, 11,076 cycles
- System (JASC): 5240 · Service Doors
- Part: Torque Tube
- Condition: Broken
- Location: Fuselage
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

RIGHT WING I/B TORQUE TUBE DOOR BROKEN.  REPAIRED DOOR.
